Why does Ibuprofen make me sweat?

Posted on Май 19, 2009. Filed under: wow |

Question:

I have tonsillitis and for the first 24 hours I wasn’t taking any medicine or painkillers and thought «Wow, this is strange, I’m not sweating like I usually do!». After being advised to rotate between Ibuprofen and Paracetamol I found that as soon as I started taking Ibuprofen I was sweating like a beast like in the past when having tonsillitis, so I’ve suddenly figured sweating isn’t actually a symptom of tonsillitis, it’s a side effect of the Ibuprofen! Paracetamol kind of makes me sweat but nothing to write home about, why is it the effects of Ibuprofen are so strong? It’s really uncomfortable and annoying!


Answer:

Sweating is how the body lowers its temperature.


The ibuprofen reduces the fever from your bacterial infection, and your body sweats to get the temp down. This is very common.


When you have chills your temp is going up.


When you have sweats you temp is going down.


Ibuprofen is a better anti-inflammatory and anti-pyretic medication than paracetamol. That’s why you sweat more with the ibuprofen.

Source(s):
MD internal medicine physician

About these ads

Make a Comment

Добавить комментарий

Заполните поля или щелкните по значку, чтобы оставить свой комментарий:

Логотип WordPress.com

Для комментария используется ваша учётная запись WordPress.com. Выход / Изменить )

Фотография Twitter

Для комментария используется ваша учётная запись Twitter. Выход / Изменить )

Фотография Facebook

Для комментария используется ваша учётная запись Facebook. Выход / Изменить )

Google+ photo

Для комментария используется ваша учётная запись Google+. Выход / Изменить )

Connecting to %s

Liked it here?
Why not try sites on the blogroll...

Отслеживать

Get every new post delivered to your Inbox.

%d bloggers like this: